Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Getting irritated and losing control. Taken protiaden. Permanent solution?

I am 48 years old,I worked in a MNC company, as a all india commercial quality manager, my problem is in small cause i become irritate & loose my control, even I know that i am doing wrong. and my voice always high. I have taken protiaden 75 tabs last three months. but when I have finished it again same thing started. How can I solve it?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
You have agitated depression. If you are O.K. with that medicine continue it for 8-9 month. with breathing exercise and jogging daily then it can be tapered off.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor